Medical College of Wisconsin
CTSICores SearchResearch InformaticsREDCap

Amiodarone-induced pulmonary toxicity. J Can Assoc Radiol 1984 Jun;35(2):195-8

Date

06/01/1984

Pubmed ID

6480673

Scopus ID

2-s2.0-0021682984   4 Citations

Abstract

Amiodarone hydrochloride, an investigational drug used to suppress ventricular arrhythmias, may cause pulmonary toxicity with associated radiographic abnormalities. Two patients are presented who illustrate the variability of these abnormalities. One of these patients died of respiratory failure while the other recovered after amiodarone was stopped and corticosteroid therapy was started.

Author List

Koslin DB, Chapman P, Youker JE, Troup P

Author

James E. Youker MD Adjunct Professor in the Radiology department at Medical College of Wisconsin




MESH terms used to index this publication - Major topics in bold

Aged
Amiodarone
Autopsy
Benzofurans
Biopsy
Follow-Up Studies
Glucocorticoids
Humans
Lung
Male
Middle Aged
Pulmonary Fibrosis
Radiography
jenkins-FCD Prod-482 91ad8a360b6da540234915ea01ff80e38bfdb40a